Speaking from experience, even if I am 2 days backed up, and then take a dose of 4 senna tabs, nothing happens initially. The senna seem to start loosening things up starting at the stomach and moving down. The way I see it, is that the top part loosening and moving, but the further down still stagnant does cause even more bloating and discomfort...as well as the feeling of fullness, loss of appetite and nausea.
You might want to get a fleets phospha-soda bowel prep to get cleaned out(and be prepared it might make you vomit before things get going). I have learned that I have to monitor my diet and ensure that I have a bm at least every 2 days in order to avoid the problem you are experiencing and especially to avoid getting so scared and sick. Hope this helps, Lesa...good luck with the doc tomorrow.
Love and hugs,
>----- Original Message -----
From: To: Multiple recipients of list ADHESIONS
Sent: 8/15/01 8:58:05 PM
Subject: Bowel Obstruction??
Hello! I have a problem and am a little scared, I wanted to see if
anyone had any advise. I have been having severe pain the last few days
(more than usual)and really hadn't that good of a bowel movement in a
week or so..so I thought I'd take a laxative last night. Well I took
four senokot's last night and still all today, nothing! I am afraid I
have a bowel obstruction, my stomach is all bloated and the pain is
pretty intense. I just took four more laxatives and I'm hoping by
tomorrow morning they will have worked. But what if it doesn't? HELP!!
Love you all,
to the unsubscribe form at http://www.adhesions.org/forums/listcmds.htm
--- Janet Karam